# SDR UIEA2014051600189

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHORD, LOWER SIDE OF RT WING TE BEAM SUPPORT, BETWEEN WBL 303.33 & WBL 314.00.  REPAIRED THE DAMAGE AREA IAW EI NO T2014A57B-1239 REV 2.
